# SDR 2000UALA00166

- Difficulty date: April 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 31,669 hours, 21,538 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Equipment Cool
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT SUPPLY COOLING ALTERNATE LIGHT CAME ON IN FLIGHT AND EFIS SCREENS WENT BLANK (LOST COLOR).  COLOR CAME BACK (LIGHT WENT OUT), FOLLOWING RETURN TO THE AIRPORT.  *S/D*  FOUND ORIFICE ASSEMBLY MISSING FROM EFIS COOLING SUPPLY DUCT.  INSTALLED MISSING ORIFICE ASSEMBLY.
